Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: TCA's--Constipation--Does it go away?

Posted by Annie on August 16, 1999, at 11:01:46

In reply to TCA's--Constipation--Does it go away?, posted by Roo on August 16, 1999, at 7:22:13

Last year I took desipramine and the constipation was horrible! It does go away for some people but not for me. Of course, I was on 400 mg which is a healthy(?) dose by anyone's standards. I stood it for 3 months and that was it for TCAs for me. Hopefully, at such a low dose, this will be a temporary side effect for you.

> Started low dose disipramine a week ago (25 mg's)...
> haven't taken a dump in a week. I know this is a
> side effect of the TCA's, but does it go away
> eventually? Anyone have any experience with this?
> Yoinks....(!)




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Annie thread:10177